≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

Gerd

 

 

Similar posts:

GERD and Constiapation in 1.6 years old baby girl 7

 

 

Posts about Gerd

Gerd3Newborn milk protein allergy / GERD5Acid reflux, gerd4gerd4urgent help needed severe gerd810 weeks old with GERD15 week old with GERD4Natphos for toddler with Silent reflux/gerd12 month old baby suffering with severe gerd1Gerd38

 

The ABC Homeopathy Forum

GERD 5 months old girl

Hello,
I am a mother of 5 months infant ( 13 LBS) who had problems with her GI system starting 2 weeks after birth. First, she is breastfed since birth but constipated all the time. Crying for hours first 3 months and was told to have colic, then after 4 months, officially diagnosed with GERD and put on Axid( nizatidine) which made her symptoms better for 2 weeks but now it’s even worse. Symptoms: very fussy , crancky all day, clinging to my breast almost every hour( seems to sooth her a little), regurgitation of milk after feeds(like cottage cheese)hiccups,sneezing, had hoarse voice few times, but no progectile vomiting. Every hour during night suddenly wakes up and cries, very gassy and figity. Has sour smell from mouth and poop with mucus very often. Her bowel regimen became slightly better after lactulose which I give occasionally if she does not poop 2-3 days. Then it’s running 2-3 times a day and again no poop.I AM ON ELIMINATION DIET, since she sensitive to diary upon my observation, started her on good live proviotics once a day. Ped MD advised to start solids for reflux which made things even worse, so now she is exclusively breastfed and I stopped meds completely. Started her 3 days ago on Nat Phos x6 in pellets, 1 after every big feed / total 5 a day/after I have read you recommended it to similar cases babies. It was a miracle for the First 2 days, she was able to rest and sleep more than usual, became calmer and less fussy but still problems with pooping.Today is day 5 on it and the symptoms of nasty GERD came back, she spits up cottage cheese again and very crancky. Please advise me what to do next…. I have giving up already and don’t know how to help my girl.
 
  marchl05 on 2015-01-29
This is just a forum. Assume posts are not from medical professionals.
Pl stop all other medicines
Pl start
1. Calc Carb-30 (30c) 6 pills twice a day
2. Asthusa-30 (30c) 6 pills twice a day
Pl keep 30-40 minutes gap between 1 and 2
if medicines are in liquid then 3 drops in one teaspoon water becomes one dose

Pl give this treatment for one week and then give feedback
R.P. Tamhankar
 
shouse_nsk 5 years ago
could you please tell me the rationale for these meds? And I could not find Asthusa 30,maybe you misspelled it?0ne more time I appreciate you answering.
 
marchl05 5 years ago
Nat-phos, used in that way (non-homoeopathic) usually does exactly what you describe - better for a short while, then symptoms come back, and oftentimes worse than before, or with new symptoms/characteristics.

The remedy prescribed here is Aethusa - just a mistype.
 
Evocationer 5 years ago
Is it possible after using Nat Phos x6 my LO developed fevers and green diarrhea with mucus? Or it was just a stomach flu?
 
marchl05 5 years ago
I have seen it happen, so there is a good chance the Nat-phos may have been responsible.
 
Evocationer 5 years ago
If you have seen that happen that's very dangerous, because she was almost dehydrated, and I had to give her Tylenol and Motrin for these 2 days straight. Now she feels weak and her GI tact is compromised. I restarted probiotics today, it hurts her to nurse and she aarches her back in pain and screams after few sips of my milk. I have no idea what to do now in terms of her GERD. I blame myself now for treating her with Nat phos x6.... Please help me anyone!!!!!!
 
marchl05 5 years ago
It's not your fault. That 'GERD therapy' was created and championed by someone with no medical background or training in homoeopathy. A lot of people have been fooled into using it.

It is not homoeopathy but what we call allopathy, which is a kind of medicine homoeopathy was created in response to (often called the enemy of homoeopathy).
 
Evocationer 5 years ago
But help me understand one thing : if Nat Phos x 6 is a cell Sault to treat indigestion/diarrhea why can it cause diarrhea? And why do you think she developed 3 day fevers on day 6 of using it?
 
marchl05 5 years ago
Are you giving the medicines I have suggested..?
R.P. Tamhankar
 
shouse_nsk 5 years ago
No,but I have ordered it and it's in transition. I guess my daughter's case is a mysterY or I followed wrong advice from the beginning. One more time: my 5 months daughter was on Axid for 4 weeks for severe GERD which even made her lose her voice due to acid . After I have read through DR. Joe delavera about Nat phosph x 6 I started giving her 1 tab after feeding 6 per day, plus I was taking 2 tabs 3 times a day after meals as per his advice. On day 5 of therapy she started going lose for 1-3 times a day with watery green mucous stool. i stopped all medicine, as I thought I was a stomach flu. On day 6 she started having fevers from 100.7 to 101.4F for 3 days straight which I treated her with infant Tylenol and Motrin as per MD advice from emergency room. Fever stopped, acid reflex became an issue again , I guess due to meds. Now she is very weak and sleepy all the time. I am confused what was it all about. Maybe sighs of teething or stomach virus? But no visible teeth we found.I will observe her for now and later when she feels better I will try your therapy.
[message edited by marchl05 on Tue, 03 Feb 2015 14:43:35 GMT]
 
marchl05 5 years ago
It doesn't matter what they call a medicine, any medicine can have side effects if it is used inappropriately, and the reasons that Mr. De Livera uses this medicine are definitely inappropriate. It is used like orthodox medicine, and we know how problematic their medical system is in creating complicated, even dangerous issues.

The homoeopathic law, the Law of Similars, is a law of nature and always in effect. It states what a substance can cause it can cure (it is slightly more complex than that). So by giving Nat-phos repeatedly over a period of time, unless it happens to be already the 'similar' substance (homoeopathic medicine for that particular patient) it will instead attempt to create new symptoms. If Nat-phos is only partially similar (suits just one small part of the case not the whole thing) it can instead suppress those symptoms, driving them deeper into the person and causing even more disturbance and illness to occur (as orthodox medicine routinely does to patients).

Mr. De Livera's 'therapy' causes more problems than it supposedly cures. You are one of many people I have heard report significant negative effects.
 
Evocationer 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.